# SDR SWAA2022021130610

- Difficulty date: April 27, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 37,505 hours, 22,048 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

8 1/2 INCH CRACK ON FWD CARGO PIT AFT FLOOR PANEL. / R & R'D FLOOR PANEL PER M/M 25-52-10
